Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 408, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 28, 2008, 1:48 AM CDT for Crawford County, Franklin County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2008, 1:48 AM CDT (06:48 UTC)
- Expired
- Jul 28, 2008, 2:30 AM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Crawford County, MO, Franklin County, MO
The radar
The St Louis radar (KLSX), 86 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jul 27, 9:39 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2309 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 280648
SVRLSX
MOC055-071-280730-
/O.NEW.KLSX.SV.W.0408.080728T0648Z-080728T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
148 AM CDT MON JUL 28 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
SOUTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 230 AM CDT
* AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF SULLIVAN
TO 6 MILES NORTHWEST OF LEASBURG TO 9 MILES WEST OF CUBA...AND WERE
MOVING EAST AT 32 MPH.
* LOCATIONS IMPACTED INCLUDE...
CUBA...
BOURBON...
LEASBURG...
SULLIVAN...
STEELVILLE...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3790 9153 3815 9153 3815 9154 3816 9154
3819 9148 3821 9138 3838 9137 3828 9108
3820 9109 3820 9110 3801 9110 3786 9111
TIME...MOT...LOC 0648Z 292DEG 28KT 3828 9130 3815 9134
3806 9153
$$
GKS2 follow-up statements
000
WWUS53 KLSX 280703
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 AM CDT MON JUL 28 2008
MOC055-071-280730-
/O.CON.KLSX.SV.W.0408.000000T0000Z-080728T0730Z/
CRAWFORD MO-FRANKLIN MO-
202 AM CDT MON JUL 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN FRANKLIN AND CRAWFORD COUNTIES...
AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ST. CLOUD TO LEASBURG TO 7 MILES
WEST OF STEELVILLE...AND WERE MOVING SOUTHEAST AT 42 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...RURAL
EASTERN CRAWFORD COUNTY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3790 9153 3815 9153 3815 9154 3816 9154
3819 9148 3821 9138 3838 9137 3828 9108
3820 9109 3820 9110 3801 9110 3786 9111
TIME...MOT...LOC 0702Z 309DEG 37KT 3814 9116 3802 9125
3793 9143
$$
GKS000
WWUS53 KLSX 280728
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
228 AM CDT MON JUL 28 2008
MOC055-071-280738-
/O.EXP.KLSX.SV.W.0408.000000T0000Z-080728T0730Z/
CRAWFORD MO-FRANKLIN MO-
228 AM CDT MON JUL 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN AND
CRAWFORD COUNTIES EXPIRES AT 230 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED SLIGHTLY AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3790 9153 3815 9153 3815 9154 3816 9154
3819 9148 3821 9138 3838 9137 3828 9108
3820 9109 3820 9110 3801 9110 3786 9111
TIME...MOT...LOC 0728Z 309DEG 37KT 3797 9090 3785 9099
3776 9117
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 12:57 AM CDT, 51 minutes earlier.
Area forecast discussion, Jul 28, 12:57 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1257 AM CDT MON JUL 28 2008
.UPDATE...
/1250 AM CDT MON JUL 28 2008/
HAVE LOCALLY EXTENDED SEVERE THUNDERSTORM WATCH 373 FOR
AUDRAIN...KNOX...LEWIS...MARION...MONROE...RALLS AND SHELBY
COUNTIES UNTIL 3 AM. NNW-SSE ORIENTED LINE OF STORMS OVER CNTRL IA
AND NERN MO LOOK LIKES IT WILL AFFECT THESE COUNTIES OVER THE NEXT
FEW HOURS. A FEW STORMS MAY STILL BE CAPABLE OF PRODUCING SOME
LARGE HAIL AND POSSIBLY STRONG WINDS THE NEXT FEW HOURS GIVEN
MUCAPES AOA 2000 J/KG AND EFFECTIVE SHEAR OF 50-60 KTS. BIGGER
CONCERN WILL BE FLASH FLOODING GIVEN TRAINING POTENTIAL THROUGH
THE NIGHT.
BRITT
&&
.DISCUSSION...
/448 PM CDT SUN JUL 27 2008/
MODELS REMAIN IN GOOD AGREEMENT ON NWLY FLOW AT H500 TO CONTINUE FOR
THE NEXT FEW DAYS. A SERIES OF DISTURBANCES WILL TRAVEL DOWN THIS
FLOW AND IMPACT THE AREA...WHILE THE RIDGE OVER THE WRN CONUS
CONTINUES TO GATHER STRENGTH AND WILL BEGIN TO INFLUENCE OUR AREA
WITH GREATER POTENTIAL FOR HEAT.
FIRST ITEM OF CONCERN IS MCS TO IMPACT THE AREA TONIGHT. ORIGINAL
MCS FLYING SEWD THRU ERN IA INTO CNTRL IL AND WILL LARGELY MISS OUR
AREA. HOWEVER...NEW DEVELOPMENT ON THE SRN/SWRN PERIPHERY OF THIS
WILL MERGE WITH UPPER LEVEL SUPPORT LATER THIS EVENING AND CREATE A
NEW MCS THAT WILL HAVE MORE OF A DIRECT IMPACT ON THE AREA. THIS
WILL BE SLOWER MOVING INITIALLY UNTIL A GOOD COLD POOL DEVELOPS.
LOOK FOR IT TO MOVE THRU MUCH OF THE FA LATER TONIGHT AND INTO
MONDAY MORNING. GIVEN HOW VULNERABLE TO FLOODING (WITH EXISTING
FLOODING CONTINUING) NERN MO IS FROM PREVIOUS VERY HEAVY
RAINFALL...HAVE ISSUED A FFA TO COVER THIS AND SURROUNDING AREAS
THRU LATE MONDAY MORNING. HAVE TRIMMED MAX TEMPS ON MONDAY BY
SEVERAL DEGS DUE TO CLOUDS/RAIN IN WAKE OF MCS.
A QUASI-QUIET PERIOD WILL TAKE HOLD MONDAY NIGHT AND
TUESDAY...ALTHOUGH WITH MODELS NOW IN MUCH BETTER AGREEMENT
REGARDING REMNANTS OF DOLLY WHICH WILL NOW IMPACT OUR AREA FROM LATE
TUESDAY THRU EARLY WEDNESDAY...LOOK FOR THE NRN FA TO MAINTAIN RAIN
CHANCES THRU-OUT THIS PERIOD...ALBEIT LOW. SWLY FLOW EXPECTED ON
TUESDAY WITH IMPRESSIVELY WARM H850 TEMPS OF 22-24C...BUT PRESENCE
OF RAIN...APPROACH OF DOLLY...LACK OF A CLASSIC SETUP...AND
UNUSUALLY MOIST GROUND WILL ALL WORK AGAINST SUPPORTING WARMER MAV
NUMBERS...NOT TO MENTION THE MAV WARM TRACK RECORD ALL THRU THE
SUMMER. WILL SIDE WITH THE COOLER MOS VALUES SEEN ON THE MET AND FWC
FOR TUESDAY MAX TEMPS.
DOLLY REMNANTS WILL THEN MAKE THEIR WAY THRU MAINLY TUESDAY NIGHT
AND CONTINUE INTO EARLY WEDNESDAY. HAVE EDGED POPS TO HIGH-END
CHANCE FOR NOW. VERY MOIST ATMOSPHERE ACCOMPANYING THIS SYSTEM TO
POINT TOWARDS LOCALLY HEAVY RAINFALL POTENTIAL ONCE AGAIN. AGAIN
TRIMMED MAX TEMPS ON WEDNESDAY GIVEN CLOUDS IN THE WAKE.
FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...MODELS HAVE
COME INTO BETTER AGREEMENT OVERALL ON THE H500 MASS FIELDS THAN THEY
HAVE IN THE PAST SEVERAL DAYS...WITH MEAN RIDGE POSN OVER THE WRN
CONUS TO EXPAND EWD INTO THE CNTRL CONUS BY NEXT WEEKEND. THIS WILL
MEAN AN END TO OUR NWLY FLOW PATTERN FOR THE TIME BEING AND THE
INTRODUCTION OF A MORE DRY PERIOD INTO THE FORECAST. IF MID LEVEL
RIDGE DOES INDEED BUILD IN OVER THE CNTRL CONUS THEN IT WILL ONLY
NEED A STRONG RIDGE AT THE SFC TO ESTABLISH ITSELF OVER THE SERN
CONUS IN ORDER FOR A TRADITIONAL SETUP TO A PROLONGED HEAT WAVE TO
EXIST FOR OUR AREA. IN ANY EVENT...WE HAVE SOME TIME TO WATCH THIS
AND IT WILL PROBABLY CHANGE A BIT BY THEN. CENTERED PCPN CHCS AROUND
SHORTWAVE TROF EXPECTED TO BE EXITING BY WEDNESDAY NIGHT IN THE SERN
FA...WITH MODELS BRINGING FRONT THRU ON THURSDAY AND PERHAPS
LINGERING INTO THURSDAY NIGHT. BEYOND THAT...WENT DRY AS MID LEVEL
RIDGE EXPECTED TO BECOME DOMINANT...AND PCPN CHCS WILL BE TOO LOW TO
PICK OUT BY THAT TIME. TEMPS FORECASTED TO BE NEAR NORMAL FOR THE
FIRST HALF OF THE PERIOD...BUT WITH BUILDING RIDGE ALOFT AND SLOWLY
RECOVERING SLY FLOW AT THE LO LEVELS...IT ALL POINTS TO ABOVE NORMAL
TEMPS BY NEXT WEEKEND.
TES
&&
.AVIATION...
/518 PM CDT SUN JUL 27 2008/
FOR THE 00Z TAFS...MCS OVER IA IS EXPECTED TO DROP SEWD THRU THE
CWA TGT. WILL INCLUDE TSRA WITH STG WND GUSTS IN UIN THIS
EVNG...AND INCLUDE A TEMPO GRP OF TSRA IN COU...STL AND SUS JUST
BFR MIDNIGHT. THE STG TSRA SHOULD MOVE QUICKLY SEWD THRU THE TAF
SITES FOLLOWED BY A COUPLE OF HOURS OF -TSRA OR -SHRA. THIS
CONVECTION SHOULD PUSH SE OF THE TAF SITES BY EARLY MRNG. WILL
HAVE LEFT OVER MID-HI LVL CONVECTIVE DEBRIS CLOUDINESS MON MRNG
WITH SCT DIURNALLY DRIVEN CUMULUS CLOUDS MON AFTN. S-SELY
PREVAILING SFC WNDS WL CONT TGT...THEN MAINLY SLY ON MON. MAY
HAVE A BRIEF PERIOD OF NWLY SFC WNDS TGT JUST BHND CONVECTIVE
LINE/TSRA OUTFLOW BNDRY.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR AUDRAIN-KNOX-
LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR ADAMS IL-
BROWN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 28, 1:26 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 126 AM CDT MON JUL 28 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 126 AM CDT MON JUL 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...REST OF TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE NIGHT. THERE IS STILL THE POTENTIAL FOR A FEW SEVERE STORMS... PARTICULARLY OVER PARTS OF NORTHEAST AND SOUTHEAST MISSOURI. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THESE STORMS ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL OVER AREAS THAT ARE ALREADY VULNERABLE TO FLOODING. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE WITH THE POTENTIAL FOR HEAVY RAIN INTO MONDAY MORNING. A FLASH FLOOD WATCH CONTINUES FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH LATE MONDAY MORNING. OTHERWISE...THE CHANCE FOR THUNDERSTORMS CONTINUES AREAWIDE ON MONDAY WITH A SLIGHT CHANCE FOR THUNDERSTORMS CONTINUING INTO MONDAY NIGHT FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THE CHANCE FOR THUNDERSTORMS WILL THEN CONTINUE THROUGH THURSDAY WITH A SERIES OF DISTURBANCES MOVING THROUGH. TEMPERATURES IN THE 90S WITH HIGH RELATIVE HUMIDITIES ARE EXPECTED TO PUSH AFTERNOON AND EARLY EVENING HEAT INDICES TO BETWEEN 100 AND 105 DEGREES ON TUESDAY...AND THEN AGAIN ON SATURDAY AND SUNDAY...PRIMARILY FOR THE CITY OF ST. LOUIS AND ITS IMMEDIATE SURROUNDING AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ASKED TO REPORT ANY HEAVY RAINFALL AND FLOODING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Jul 27, 11:42 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG HALLSVILLE 39.12N 92.22W
07/27/2008 BOONE MO LAW ENFORCEMENT
TREES DOWN IN HALLSVILLE AREA.
&&
EVENT NUMBER LSX0800776
CVKINGLocal storm report, Jul 27, 11:46 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1146 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1125 PM FLOOD HALLSVILLE 39.12N 92.22W
07/27/2008 BOONE MO LAW ENFORCEMENT
WATER OVER THE ROADS IN THE HALLSVILLE AREA.
&&
EVENT NUMBER LSX0800777
CVKINGLocal storm report, Jul 27, 11:48 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1148 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 2 S LADDONIA 39.21N 91.64W
07/27/2008 AUDRAIN MO LAW ENFORCEMENT
SEVERAL ROADS HAD WATER FLOWING OVER THEM INCLUDING
U.S. HIGHWAY 54 TWO MILES SOUTH OF LADDONIA AND HIGHWAY
T WEST OF HIGHWAY E...NORTH OF THOMPSON.
&&
EVENT NUMBER LSX0800778
BYRDLocal storm report, Jul 28, 12:06 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 AM CDT MON JUL 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1116 PM TSTM WND DMG 7 NNW CARRINGTON 38.90N 92.12W
07/27/2008 CALLAWAY MO LAW ENFORCEMENT
SEVERAL BUILDINGS IN MILLERSBURG SUSTAINED MINOR
STRUCTURAL DAMAGE...INCLUDING DOORS BLOWN IN.
ALSO...NUMEROUS TREES WERE BLOWN DOWN COUNTYWIDE.
&&
EVENT NUMBER LSX0800779
BYRDLocal storm report, Jul 28, 12:20 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 AM CDT MON JUL 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD AUXVASSE 39.02N 91.89W
07/27/2008 CALLAWAY MO LAW ENFORCEMENT
SEVERAL ROADS HAD WATER OVER THEM IN THE NORTHERN
PORTIONS OF THE COUNTY.
&&
EVENT NUMBER LSX0800780
BYRDLocal storm report, Jul 28, 12:38 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 AM CDT MON JUL 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1230 AM HEAVY RAIN MEXICO 39.17N 91.87W
07/28/2008 E2.75 INCH AUDRAIN MO TRAINED SPOTTER
NUMEROUS ROADS CLOSED IN TOWN DUE TO HIGH WATER.
&&
EVENT NUMBER LSX0800781
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:02 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 58 min |
| Jul 27, 8:00 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Pike, Ralls | 45 min |
| Jul 27, 8:33 PM CDT | Flash Flood Warning | LSX | Lewis, Marion, Ralls | 6 hr |
| Jul 27, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike, Ralls | 46 min |
| Jul 27, 8:51 PM CDT | Flash Flood Warning | LSX | Pike, Ralls | 6 hr |
| Jul 27, 8:53 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 37 min |
| Jul 27, 9:07 PM CDT | Tornado Warning | LSX | Monroe, Shelby | 38 min |
| Jul 27, 9:31 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis | 44 min |
| Jul 27, 9:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe | 59 min |
| Jul 27, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 63 min |
| Jul 27, 10:15 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 45 min |
| Jul 27, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 44 min |
| Jul 27, 10:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 49 min |
| Jul 27, 11:24 PM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Jul 28, 12:00 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway | 6 hr |
| Jul 28, 2:21 AM CDT | River Flood Warning | LSX | Lincoln | 61 hr |
| Jul 28, 5:24 AM CDT | River Flood Warning | LSX | Callaway, Osage | 7 days |
| Jul 28, 5:24 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 7 days |
| Jul 28, 10:28 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Jul 28, 10:50 AM CDT | River Flood Warning | LSX | Ralls | 15 days |
| Jul 28, 11:02 AM CDT | River Flood Warning | LSX | Lewis | 72 hr |
| Jul 28, 11:28 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 6 days |
| Jul 28, 3:29 PM CDT | River Flood Warning | LSX | Saint Charles | 7 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.